# SDR ASAA2016092918323

- Difficulty date: September 29, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501180
- Condition: Gouged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT SIDE FLOOR CARGO TRACK GOUGED  AT BS 500 ABOVE STRINGER 27L. ACFT GROUNDED. DAMAGE WAS BEYOND LIMITS IAW SRM 53-00-53-1A-2 FIG 103.   CUT OUT THE DAMAGED SECTION OF CARGO TRACK BS 460+10 - 500+12, LBL 17 IAW SRM 53-00-53-2R-3, A NEW CARGO TRACK SECTION WAS FABRICATED, LOCATED AND DRILLED IAW SRM 53-00-53-2R-3. ALODINED AND PRIMED IAW  SRM 51-20-01 AND INSTALLED IAW SRM 53-00-53-2R-3.
